IEEJ Transactions on Electronics, Information and Systems
Online ISSN : 1348-8155
Print ISSN : 0385-4221
ISSN-L : 0385-4221
<Systems, Instrument, Control>
Decay Rate Control with Guaranteed Cost for Takagi-Sugeno Fuzzy System
Jun YoneyamaYuto TakenakaKenta Hoshino
Author information
JOURNAL FREE ACCESS

2019 Volume 139 Issue 12 Pages 1468-1473

Details
Abstract

This paper proposes a design of decay rate controllers with guaranteed cost for Takagi-Sugeno fuzzy systems. A guaranteed cost control takes care of not only stabilization but also system performance. The controller design is based on multiple Lyapunov matrix approach, which comes from a new Lyapunov function. An illustrative example is given to show the effectiveness of the proposed controller.

Content from these authors
© 2019 by the Institute of Electrical Engineers of Japan
Previous article Next article
feedback
Top